# SDR AALA201507149004

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 16,427 hours, 8,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514401
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING AT ROW 11AC LT.  REPLACED MISSING LENS.  LIGHT OPERATES NORMALLY.
